Alert archive / Iowa / Flash Flood Warnings in 2009
Flash Flood Warning 12, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 19, 2009, 4:36 PM CDT for 5 counties in Iowa. It was in force for 3 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 4:36 PM CDT (21:36 UTC)
- Expired
- Jun 19, 2009, 7:39 PM CDT
- In force
- 3 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, IA, Cedar County, IA, Iowa County, IA, Johnson County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 95 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:38 PM CDT | HEAVY RAIN 1.1 | Ladora, IA | 30 MINUTE RAINFALL. |
| Jun 19, 4:40 PM CDT | FLASH FLOOD | 6 Wnw Williamsburg, IA | WATER OVER BOTH LANES OF I-80 AT MILE MARKER 214. |
| Jun 19, 4:45 PM CDT | FLASH FLOOD | Amana, IA | WATER OVER THE ROAD AT MIDDLE AND MAIN. |
| Jun 19, 4:50 PM CDT | FLASH FLOOD | Marengo, IA | WATER OVER ONE LANE OF HIGHWAY 6. ALSO 1.80 INCHES OF RAIN SINCE 3 PM. |
| Jun 19, 5:02 PM CDT | FLASH FLOOD | Ladora, IA | MEASURED 3.4 INCHES OF RAIN. A LOT OF FLOODING. SEVERAL ROADS FLOODED AND CLOSED INCLUDING THE INTERSTATE. |
| Jun 19, 5:02 PM CDT | HEAVY RAIN 3.4 | Ladora, IA | 1 HOUR RAINFALL TOTAL. |
| Jun 19, 5:49 PM CDT | HEAVY RAIN 3.5 | 4 Ssw Amana, IA | 1 HOUR RAINFALL TOTAL. |
| Jun 19, 6:00 PM CDT | FLASH FLOOD | Williamsburg, IA | I-80 STILL BLOCKED IN BOTH DIRECTIONS DUE TO WATER OVER THE HIGHWAY AT MILE MARKER 214. CREEKS WELL OUT OF BANKS NEAR HIGHWAY AT WILLIAMSBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 192136
FFWDVN
IAC011-031-095-103-113-200330-
/O.NEW.KDVN.FF.W.0012.090619T2136Z-090620T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
436 PM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BENTON COUNTY IN EAST CENTRAL IOWA...
WESTERN CEDAR COUNTY IN EAST CENTRAL IOWA...
IOWA COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF MARENGO...
JOHNSON COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF IOWA CITY...
SOUTHERN LINN COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1030 PM CDT
* AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILLIAMSBURG...WALFORD...UNIVERSITY HEIGHTS...TIFFIN...SWISHER...
SOLON...SHUEYVILLE...OXFORD...OAKDALE...NORWAY...NORTH LIBERTY...
MOUNT VERNON...LISBON...LADORA...FAIRFAX...ELY...CORALVILLE...
CONROY...BERTRAM AND AMANA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT CROSS A FLOODED ROAD.
&&
LAT...LON 4187 9229 4199 9137 4195 9137 4194 9135
4150 9137 4150 9152 4151 9153 4151 9176
4151 9228
$$
ERVIN2 follow-up statements
000
WGUS73 KDVN 192337
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
637 PM CDT FRI JUN 19 2009
IAC011-031-095-103-113-200330-
/O.CON.KDVN.FF.W.0012.000000T0000Z-090620T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON IA-LINN IA-CEDAR IA-IOWA IA-JOHNSON IA-
637 PM CDT FRI JUN 19 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
JOHNSON...IOWA...WESTERN CEDAR...SOUTHERN LINN AND SOUTHERN BENTON
COUNTIES...
AT 635 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
OVER THE WARNED AREA. THIS INCLUDES PORTIONS OF INTERSTATE 80 NEAR
WILLIAMSBURG.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAKDALE...
WALFORD...TIFFIN...SWISHER...SOLON...SHUEYVILLE...OXFORD...NORWAY...
NORTH LIBERTY...MOUNT VERNON...MARENGO...LISBON...LADORA...FAIRFAX...
ELY...CONROY...BERTRAM AND AMANA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4187 9229 4199 9137 4195 9137 4194 9135
4150 9137 4150 9152 4151 9153 4151 9176
4151 9228
$$
ERVIN000
WGUS73 KDVN 200039
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
739 PM CDT FRI JUN 19 2009
IAC011-031-095-103-113-200045-
/O.CAN.KDVN.FF.W.0012.000000T0000Z-090620T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON IA-LINN IA-CEDAR IA-IOWA IA-JOHNSON IA-
739 PM CDT FRI JUN 19 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JOHNSON...IOWA...
WESTERN CEDAR...SOUTHERN LINN AND SOUTHERN BENTON COUNTIES...
AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE
THUNDERSTORMS PRODUCING FLASH FLOODING HAVE EXITED THE WARNED AREA
WELL TO THE EAST. THE THREAT FOR ADDITIONAL HEAVY RAIN HAS ENDED.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 4187 9229 4199 9137 4195 9137 4194 9135
4150 9137 4150 9152 4151 9153 4151 9176
4151 9228
$$
TGPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:04 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 19, 2:04 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 204 PM CDT FRI JUN 19 2009 .SYNOPSIS... SEVERE WEATHER HAS ALREADY IMPACTED THE CWA THIS MORNING IN THE NORTH...AND REMAINS A HIGH THREAT THROUGH MID EVENING WHEN A COLD FRONT WILL SWEEP EASTWARD THROUGH THE CWA. CLEARING IN THE WAKE OF THE MORNING STORMS HAS ALLOWED FOR A QUICK RECOVERY ON TEMPERATURES BACK TO THE UPPER 80S TO LOWER 90S OVER MUCH OF THE CWA. DEWPOINTS ARE 70 TO 78 OVER THE AREA AGAIN...AND WE HAVE LESS CAPPING THAN SEEN YESTERDAY. OUR WIND PROFILE STRONGLY SUPPORTS SUPERCELLS AND ORGANIZED MULTICELL BOWING LINES. && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... AFTERNOON SUPERCELLS WILL LIKELY FORM ALONG BOUNDARY LEFT BEHIND FROM THE OVERNIGHT STORMS. ONE BOUNDARY IS FROM WATERLOO THROUGH DES MOINES...AND ANOTHER IS ALONG INTERSTATE 80 IN IOWA AND ILLINOIS. ADDITIONAL ISOLATED SUPERCELLS COULD FORM IN OTHER AREAS DURING PEAK HEATING BETWEEN 3 AND 5 PM. THESE STORMS WILL ALL BE CAPABLE OF PRODUCING TORRENTIAL RAIN...GOLF BALL SIZE HAIL...SEVERE WIND GUSTS...AND TORNADOES. STORMS ALONG BOUNDARIES WITH LOCALLY BACKED SOUTHEAST WINDS MAY BE CAPABLE OF PRODUCING MORE LONG LIVED TORNADOES. AS OF 2 PM...STORMS HAVE FIRED IN SOUTHWEST IOWA...AND NORTHWEST MISSOURI...WITH EMBEDDED SUPERCELLS ALREADY OCCURRING. THESE STORMS WILL IMPACT THE AREA THROUGH THIS EVENING. BY EARLY EVENING...A ORGANIZED LINE OF SEVERE STORMS...WITH BOWING SEGMENTS AND EMBEDDED SUPERCELLS IS LIKELY OVER MIDWEST...AND SHOULD IMPACT MUCH OF THE CWA. WIND GUSTS TO 70 MPH ARE LIKELY...WITH SOME BOWING SEGMENTS CAPABLE OF OVER 75 MPH THROUGH MID EVENING. EMBEDDED SUPERCELLS AND NOTCHES IN LINE SEGMENTS MAY ALSO PRODUCE BRIEF TORNADOES DURING THE STORM EVOLUTION INTO A MATURE LINE. HEAVY RAINFALL MAY RESULT IN FLASH FLOODING DUE TO RAINFALL RATES...BUT THIS SEEMS A LOW RISK IN ANY ONE SPOT AND NO FLASH FLOOD WATCH WILL BE ISSUED AT THIS TIME...THOUGH ONE MAY BE REQUIRED ONCE IT BECOMES CLEAR ON WHERE THE STORMS MAY TRAIN OR PRODUCE THE MOST SIGNIFICANT RAINFALL. LATER TONIGHT...AFTER 10 PM...SKIES SHOULD CLEAR GRADUALLY AND WINDS WILL BECOME WESTERLY AS DRY AIR FILTERS IN BEHIND THE COLD FRONT. NO ADDITIONAL SEVERE WEATHER IS EXPECTED. SATURDAY APPEARS PLEASANT...WITH PARTLY TO MOSTLY SUNNY SKIES AND HIGHS IN THE LOWER TO MID 80S. ...ERVIN... .LONG TERM...SUNDAY THROUGH NEXT FRIDAY...SUMMER TYPE WEATHER PATTERN CONTINUES THROUGH THE EXTENDED FORECAST PERIOD. SUNDAY THROUGH WEDNESDAY...THE ECMWF/GFS ARE SIMILAR IN PROGGING AN 500MB SHORTWAVE TO MOVE ACROSS KANSAS..NEBRASKA AND WESTERN IOWA ON SUNDAY. MOST OF THE ENERGY ASSOCIATED WITH THIS WAVE SHOULD PASS TO OUR WEST...BUT THERE IS A SLIGHT CHANCE IT COULD PRODUCE SHOWERS AND THUNDERSTORMS ON SUNDAY. BOTH MODELS THEN BUILD AN UPPER LEVEL RIDGE OVER THE UPPER MID WEST ON MONDAY THROUGH WEDNESDAY. THIS RIDGE SHOULD KEEP THE AREA MAINLY DRY. HOWEVER...HIGH TEMPERATURES WILL BE HOT...RANGING IN THE UPPER 80S TO AROUND 90 DEGREES EACH DAY. SURFACE DEWPOINTS WILL ALSO BE IN THE UPPER 60S TO LOW 70S WHICH WILL PRODUCE VERY MUGGY AND HUMID CONDITIONS. THURSDAY AND FRIDAY...SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE THURSDAY AND FRIDAY AS THE LONG RANGE MODELS PROG MULTIPLE WEAK SHORTWAVES TO MOVE NEAR OR ACROSS THE FORECAST AREA. ...KUHL... && .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGHOUT THE FORECAST PERIOD EXCEPT FOR IN AREAS OF +TSRAGR. ANY +TSRAGR WILL BE CABLE OF PRODUCING LIFR CONDITIONS WITH CIGS BELOW 1000FT...VSBYS BELOW 1/2SM FG AND STRONG WINDS VRB35G50KT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT ACROSS THE FORECAST AREA. ...KUHL... && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. ERVIN/KUHL
Hazardous weather outlook, Jun 19, 9:31 AM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 931 AM CDT FRI JUN 19 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-200945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 931 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP OVER THE AREA TODAY AND ARE LIKELY TO BE SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. THE ATMOSPHERE IS VERY UNSTABLE AND WINDS ALOFT SUPPORT WELL ORGANIZED THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING STRAIGHT-LINE WINDS. INTENSE RAINFALL WILL OCCUR WITH THESE STORMS THAT MAY CAUSE MINOR FLOODING. WHERE MULTIPLE THUNDERSTORMS TRACK OVER THE SAME AREA...FLASH FLOODING IS LIKELY. THE FIRST GROUP OF THUNDERSTORMS IS CURRENTLY EXITING THE AREA...AFTER PRODUCING SIGNIFICANT WIND DAMAGE AND SOME LARGE HAIL OVER EASTERN IOWA AND NORTHWEST ILLINOIS. THE THREAT OF SEVERE WEATHER WILL END LATER TONIGHT WHEN THE COLD FRONT EXITS THE AREA. THE STORM PREDICTION CENTER HAS ALMOST ALL OF THE AREA UNDER A MODERATE RISK OF SEVERE THUNDERSTORMS...THUS AN EMERGENCY MANAGEMENT CONFERENCE CALL IS SCHEDULED FOR 11 AM TODAY TO DISCUSS THE SEVERE THREAT. IN ADDITION...SOME AREA RIVERS ARE EXPERIENCING GENERALLY MINOR FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. REPORTS OF STRONG WINDS... WIND DAMAGE AND RAINFALL AMOUNTS WILL BE APPRECIATED. ERVIN
In the hours before
Local storm report, Jun 19, 1:20 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
120 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 2 N MONTICELLO 42.27N 91.19W
06/19/2009 JONES IA EMERGENCY MNGR
POWER POLE SNAPPED IN HALF. HEAVY TREE DAMAGE WITH LOTS
OF LIMBS DOWN.
&&
WELocal storm report, Jun 19, 1:40 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
140 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG FARLEY 42.44N 91.01W
06/19/2009 DUBUQUE IA EMERGENCY MNGR
MOST DAMAGE IN THE COUNTY WAS SOUTHEAST OF FARLEY AND
NORTHEAST AND NORTHWEST OF EPLEY, AND IN THE DUBUQUE
AREA. MANY TREES DOWN, LOTS OF BUILDINGS DAMAGED. 300
FOOT CATTLE SHED NEAR PEOSTA MOVED FROM ITS FOUNDATION.
&&
WELocal storm report, Jun 19, 4:09 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
409 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND GST 1 W TENNESSEE 40.41N 90.86W
06/19/2009 M62 MPH MCDONOUGH IL TRAINED SPOTTER
&&Special weather statement, Jun 19, 4:15 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 415 PM CDT FRI JUN 19 2009 IAZ051>054-063>068-076>078-087-088-098-ILZ007-009-015-016-024- 200015- BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-CEDAR-CLINTON-MUSCATINE- SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-VAN BUREN- CARROLL-WHITESIDE-ROCK ISLAND-HENRY IL-MERCER- INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA... MAQUOKETA...MARENGO...IOWA CITY...TIPTON...CLINTON...MUSCATINE... BETTENDORF...DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...KEOSAUQUA....MOUNT CARROLL... STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...ALEDO 415 PM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN... THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL RATES OF 1 TO 2 INCHES IN ONE HOUR WILL MOVE THROUGH THE AREA LATE THIS AFTERNOON. THIS INTENSE RAINFALL MAY PRODUCE MINOR FLOODING IN URBAN AND POORLY DRAINED AREAS. IF RAINS CONTINUE AT THIS RATE FOR MORE THAN 1 HOUR...FLASH FLOODING WILL BE POSSIBLE. ERVIN
Local storm report, Jun 19, 4:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
426 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 W TENNESSEE 40.41N 90.86W
06/19/2009 MCDONOUGH IL TRAINED SPOTTER
2 FOOT DIAMETER TREES DOWN ON RT. 61.
&&
LEGROLocal storm report, Jun 19, 4:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
436 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND GST 2 NNE MACOMB 40.50N 90.66W
06/19/2009 E60.00 MPH MCDONOUGH IL TRAINED SPOTTER
ESTIMATED 60 MPH WIND GUST AT NORTHERN ILLINOIS
UNIVERSITY GOLF COURSE.
&&
STEVEKThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:17 PM CDT | River Flood Warning | DVN | Lee | 24 hr |
| Jun 19, 7:00 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Linn | 60 min |
| Jun 19, 7:28 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 32 min |
| Jun 19, 7:45 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Dubuque, Jones, Linn | 60 min |
| Jun 19, 8:17 AM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jackson, Jones | 58 min |
| Jun 19, 8:33 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 57 min |
| Jun 19, 9:02 AM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 58 min |
| Jun 19, 4:00 PM CDT | Tornado Warning | DVN | Des Moines, Lee | 45 min |
| Jun 19, 4:19 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 56 min |
| Jun 19, 4:24 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Keokuk, Van Buren, Washington | 54 min |
| Jun 19, 4:42 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk, Louisa, Muscatine, Washington | 46 min |
| Jun 19, 4:48 PM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Jackson, Jones | 3 hr |
| Jun 19, 5:03 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee, Louisa | 72 min |
| Jun 19, 5:03 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Louisa, Muscatine, Scott, Washington | 57 min |
| Jun 19, 5:12 PM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Louisa, Muscatine, Scott | 91 min |
| Jun 19, 5:28 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Muscatine, Scott | 62 min |
Nearby
Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.